Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 410137, 10 pages
http://dx.doi.org/10.1155/2012/410137
Research Article

Strong Convergence of a Projected Gradient Method

Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China

Received 16 January 2012; Accepted 5 February 2012

Academic Editor: Yeong-Cheng Liou

Copyright © 2012 Shunhou Fan and Yonghong Yao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shunhou Fan and Yonghong Yao, “Strong Convergence of a Projected Gradient Method,” Journal of Applied Mathematics, vol. 2012, Article ID 410137, 10 pages, 2012. doi:10.1155/2012/410137